Aleksander Vladimirov Petkov

Aleksander Vladimirov Petkov

Chief assistant
PhD
Email: 
a.petkov@fmi.uni-sofia.bg
Phone: 
+359 2 8161 735
Room: 
FzF-238

Publications

  1. Ivanov, S., A. Petkov. "HKT manifolds with holonomy SL(n,H)." International Mathematics Research Notices (2011), doi: 10.1093/imrn/rnr160, 21 pages. arXiv:1010.5052
  2. Ivanov, S., A. Petkov, D. Vassilev. "The Sharp Lower Bound of the First Eigenvalue of the Sub-Laplacian on a Quaternionic Contact Manifold." Journal of Geometric Analysis, doi: 10.1007/s12220-012-9354-9, (2012): 1-23.arXiv:1112.0779
  3. Ivanov, S., A. Petkov, D. Vassilev. "The sharp lower bound of the first eigenvalue of the sub-Laplacian on a quaternionic contact manifold in dimension seven." Nonlinear Analysis 93 (2013): 51-61. arXiv:1210.6932
  4. Ivanov, S., A. Petkov, D. Vassilev. "The Obata sphere theorems on a quaternionic contact manifold of dimension bigger than seven." to appear in Journal of Spectral Theory. arXiv:1303.0409
  5. Petkov, A. "A Lichnerowicz-type result on a seven-dimensional quaternionic contact manifold." Ann. Sofia Univ., Fac. Math. and Inf. 101 (2014): 193-213. arXiv:1404.4377
  6. Ivanov, S., A. Petkov. "A heat equation on a quaternionic contact manifold." preprint, arXiv: arXiv:1608.00460
  7. Ivanov, S., A. Petkov. "The qc Yamabe problem on non-spherical quaternionic contact manifolds." preprint, arXiv: arXiv:1612.02406

Дисертация за ОНС "Доктор"

Риманови и суб-Риманови многообразия със структури